# SDR AALA960828

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 8044012005
- Condition: Failed
- Location: E/E Compt
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - DURING CRUISE, THE COCKPIT EXPERIENCED SMOKE FOR A SHORT DURATION.  SMOKE APPEARED TO BE COMING FROM THE CENTER CONSOLE ON THE FIRST OFFICER SIDE.  LANDED JFK WITHOUT FURTHER INCIDENT.  REPLACED BLEED AIR BITE MODULE TRANSFORMER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
